MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP BLD180M 15D DEHP; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ LVP BLD180M 15D DEHP; INTRAVASCULAR ADMINISTRATION SET
Model Number 10015414
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd alaris¿ lvp bld180m 15d dehp experienced component separation, and leakage.The following information was provided by the initial reporter: there was a tubing separation at the drip chamber with blood tubing.It was noted to be dripping but not ¿completely separated." the iv set was changed out.This is the first time it has occurred with blood tubing.No patient harm.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6: investigation summary no product or photo was returned by the customer.The customer complaint of drip chamber separation could not be verified due to the product not being returned for failure investigation.Device history record review for model 10015414 lot number 22066316 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.
 
Event or Problem Description
It was reported that the bd alaris¿ lvp bld180m 15d dehp experienced component separation, and leakage.The following information was provided by the initial reporter: there was a tubing separation at the drip chamber with blood tubing.It was noted to be dripping but not ¿completely separated¿.The iv set was changed out.This is the first time it has occurred with blood tubing.No patient harm.

Brand Name
BD ALARIS¿ LVP BLD180M 15D DEHP
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16099611
Report Number9616066-2022-02128
Device Sequence Number20391759
Product Code FPA
UDI-Device Identifier50885403233997
UDI-Public50885403233997
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model Number10015414
Device Catalogue Number10015414
Device Lot Number22066316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/31/2023
Initial Report FDA Received Date01/04/2023
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown